Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 31, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 14, 2010, 3:55 PM EDT for 5 counties in Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2010, 3:55 PM EDT (19:55 UTC)
- Expired
- May 14, 2010, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 70 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM EDT, 36 minutes earlier.
Area forecast discussion, May 14, 3:19 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT FRI MAY 14 2010 .SYNOPSIS... A COLD FRONT STRETCHING FROM THE FINGER LAKES REGION...THROUGH NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL PUSH SOUTHEAST ACROSS THE COMMONWEALTH LATE TODAY AND THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE FRONT. HIGH PRESSURE WILL BUILD EAST INTO THE STATE FOR THE WEEKEND BRINGING DRY WEATHER WITH NEAR TO SLIGHTLY BELOW TEMPERATURES. THE NEXT LOW PRESSURE AREA WILL APPROACH FROM THE OHIO VALLEY EARLY NEXT WEEK. THIS SLOW MOVING WEATHER SYSTEM WILL BRING SEVERAL PERIODS OF RAIN MONDAY THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... SVR TSTM WATCH 173 ISSUED RECENTLY FOR APPROX THE SOUTHERN HALF OF PENN. A LENGTHY...BROKEN LINE OF HIGHLY SHEARED (AND SO FAR LOW- TOPPED) TSRA STRETCHED ALONG AND JUST SE OF A COLD FRONT FROM NEAR KIPT TO KIDI AT 19Z. THE TSRA WILL BE DRIFTING INTO A MUCH BETTER ENVIRONMENT (INSTABILITY AND LOW LEVEL SHEAR WISE) ACROSS LOWER SUSQ VALLEY AFTER 20Z. 18Z RUC 0-1KM EHI WILL BE A HEALTHY 2-3 M2/S2 ACROSS THE REGION NEAR AND TO THE EAST OF A KSEG TO KTHV LINE THROUGH ABOUT 22Z. THEREFORE...SOME STORMS ENTERING THIS BETTER CONVECTIVE ENVIRONMENT WILL DEVELOP ROTATION AND STRONGER UPDRAFTS LEADING TO LOCALIZED LARGE HAIL/STRAIGHT LINE WINDS AND PERHAPS EVEN A BRIEF TORNADO. ACROSS THE NW HALF OF THE STATE...MOSTLY SUNNY SKIES WILL PREVAIL THROUGH THE REMAINDER OF THE DAY WITH NOTHING MORE THAN A FEW MINUTE SHOWER NEAR INTERSTATE THROUGH 21Z. THIS EVENING THROUGH THE OVERNIGHT...CLEARING SKIES AND A 5 TO 10 KT WEST TO NW BREEZE WILL YIELD NEAR TO SLIGHTLY ABOVE NORMAL MIN TEMPS. LOWS AT DAYBREAK SATURDAY WILL RANGE FROM THE L40S ACROSS THE NW MTNS...TO THE MID 50S ACROSS THE LWR SUSQ VALLEY. BASIN AVERAGE RAINFALL THROUGH EARLY THIS EVENING WILL RANGE FROM JUST A FEW HUNDREDTHS OF AN INCH NEAR A KIDI TO KUNV AND KAVP LINE...TO BETWEEN 0.10 AND 0.25 OF AN INCH ACROSS THE SOUTHERN TIER COUNTIES. && .SHORT TERM /SATURDAY/... HIGH PRESSURE BUILDS INTO THE REGION SATURDAY...BRINGING MOSTLY SUNNY SKIES CENTRAL AND SOUTH...WITH A FEW PERIODS OF BKN SKIES ACROSS THE MTNS. THE VERTICAL MIXING DEPTH WILL INCREASE TO 5-6 KFT AGL DURING THE LATE MORNING AND AFTERNOON HOURS...TAPPING SOME 25 KT WIND WNW WINDS ALOFT AND TRANSPORTING THEM TO THE SFC IN GUSTS. MAX TEMPS SATURDAY WILL BE IN THE U50S TO MID 60S ACROSS THE MTNS...AND U60S TO LOWER 70S ELSEWHERE. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... MIN TEMPS WILL BE SETTLING INTO THE MID 30S ACROSS NRN PENN SAT NIGHT...AND U30S TO MID 40S ACROSS THE CENTRAL AND SOUTH UNDER CLEAR SKIES WITH DIMINISHING WIND. SCATTERED FROST IS POSSIBLE ACROSS THE NRN MTNS LATE SAT NIGHT THROUGH SHORTLY AFTER DAYBREAK SUNDAY. LGT WINDS AND FAIR WX EXPECTED SUNDAY WITH SFC HIGH PRES OVER THE REGION. THE HIGH WILL SLIDE OFF THE MID ATLC COAST AS LOW PRESSURE MOVES EWD FROM THE PLAINS/MID MS VLY INTO THE OH VLY/LWR LKS EARLY NEXT WEEK...BRINGING THE NEXT CHANCE FOR RAIN. MEDIUM RANGE MODEL/ENSEMBLE GUIDANCE AND HPC PROGS SUGGEST THE SYSTEM WILL OCCLUDE AND CONTINUE UNSETTLED CONDITIONS INTO THE MIDDLE OF NEXT WEEK. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MAINLY VFR FLYING CONDITIONS EXPECTED FROM LATE TODAY RIGHT THROUGH THE WEEKEND ACROSS THE NRN 2/3RDS OF THE STATE. SCTD MVFR TO HIGHLY LOCALIZED TO IFR CIGS AND VSBYS WILL OCCUR ACROSS THE SOUTHERN TIER OF PENN IN SHOWERS/THUNDERSTORMS THROUGH DUSK. AFTERWARD...VFR FOR THE NEXT 48-60 HOURS. THE ONLY OTHER FLYING IMPACT FOR THE WEEKEND WILL BE A GUSTY WNW WIND OF 15 TO 25 KTS...AND TURBULENT MIXING AFFECTING TAKEOFF AND FAP FROM ABOUT 12Z SAT THROUGH 22Z SAT. OUTLOOK... SUN...VFR. MON-WED...MVFR WITH LOCALIZED IFR...AND POOR FLYING CONDS. SCT SHRA / ISO TSRA. && .FIRE WEATHER... MIN RELATIVE HUMIDITY WILL DIP TO 30-40 PERCENT SATURDAY...AND COMBINE WITH A GUSTY 15 TO 25 MPH WEST NORTHWEST WIND AND DRY FINE FUELS TO BRING A SLIGHTLY ELEVATED POTENTIAL FOR WILDFIRE GROWTH/SPREAD. && .CTP WATCHES/WARNINGS/ADVISORIES... SVR THUNDERSTORM WATCH 173 FOR SOUTHERN PENN THROUGH 01Z SATURDAY. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...FITZGERALD/STEINBUGL AVIATION...LAMBERT FIRE WEATHER...LAMBERT
Hazardous weather outlook, May 14, 2:43 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 243 PM EDT FRI MAY 14 2010 PAZ004>006-010>012-017>019-037-041-042-045-046-049-151845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- 243 PM EDT FRI MAY 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-050>053-056>059-063>066-151845- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 243 PM EDT FRI MAY 14 2010 ...SEVERE THUNDERSTORM WATCH 173 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING. LAMBERT
In the hours before
Special weather statement, May 14, 11:50 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1150 AM EDT FRI MAY 14 2010
PAZ026-033>036-141615-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-SOMERSET PA-
1150 AM EDT FRI MAY 14 2010
...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL BEDFORD...CENTRAL
FRANKLIN...EAST CENTRAL SOMERSET...NORTHERN FULTON AND SOUTH CENTRAL
HUNTINGDON COUNTIES...
AT 1139 AM EDT...A DEVELOPING THUNDERSTORM WAS NEAR WINDBER...MOVING
EAST AT 50 MPH. THIS CELL WAS WITHIN A LINE OF INTENSIFYING SHOWERS
LOCATED FROM ROCK SPRINGS TO SEVEN SPRINGS.
THE STORM SHOULD PRODUCE LIGHTNING BY NOONTIME...AND MAY WIND UP
PRODUCING WIND GUSTS TO 40 MPH AND SMALL HAIL WITHIN THE NEXT 45
MINUTES. THIS STORM WILL BE NEAR MANNS CHOICE AROUND 1155 AM...
CESSNA AROUND NOON...EVERETT AROUND 1205 PM...BREEZEWOOD AROUND 1210
PM AND VALLEY-HI AROUND 1215 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 134 AND 194...I-70 BETWEEN
MILE MARKERS 147 AND 151...I-81 BETWEEN MILE MARKERS 12 AND 23...I-99
BETWEEN MILE MARKERS 0 AND 8.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 220...ROUTE 522.
LAT...LON 4000 7883 4018 7881 4014 7759 4012 7756
4009 7756 4006 7754 3987 7756
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, May 14, 12:52 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT FRI MAY 14 2010
PAZ026-036-056-063-141715-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
1252 PM EDT FRI MAY 14 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHERN CUMBERLAND...SOUTHEASTERN HUNTINGDON AND SOUTHERN PERRY
COUNTIES...
AT 1250 PM EDT...A STRONG THUNDERSTORM WAS 20 MILES SOUTH OF
HUNTINGDON...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DOYLESBURG AROUND 110 PM AND BIG SPRING STATE
PARK AROUND 115 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 191 AND 233...I-81 BETWEEN
MILE MARKERS 36 AND 57.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
LAT...LON 4012 7803 4029 7805 4032 7773 4027 7770
4033 7764 4039 7705 4015 7703 4012 7707
4011 7800
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, May 14, 1:10 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT FRI MAY 14 2010
PAZ035-036-063-064-141745-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-
110 PM EDT FRI MAY 14 2010
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN...NORTHEASTERN
FULTON...SOUTHWESTERN CUMBERLAND AND WEST CENTRAL ADAMS COUNTIES...
AT 102 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD...MOVING
EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR FANNETTSBURG AROUND 120 PM...WILLOW HILL
AROUND 125 PM...UPPER STRASBURG AROUND 130 PM...SCOTLAND AROUND 135
PM AND SHIPPENSBURG AROUND 140 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 169 AND 190...I-81 BETWEEN
MILE MARKERS 14 AND 35.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 522.
LAT...LON 3993 7814 4011 7813 4011 7795 4007 7786
4011 7783 4011 7738 3989 7739
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, May 14, 1:58 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EDT FRI MAY 14 2010
PAZ049-051>053-141830-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-UNION PA-
158 PM EDT FRI MAY 14 2010
...A THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA...MONTOUR...
NORTHEASTERN UNION AND NORTHERN NORTHUMBERLAND COUNTIES...
AT 148 PM EDT...A THUNDERSTORM WAS NEAR MIFFLINBURG...MOVING EAST AT
50 MPH.
THE STORM MAY PRODUCE GUSTY WINDS TO 40 MPH AND SMALL HAIL. THIS
STORM WILL BE NEAR MILTON AROUND 205 PM...WEST MILTON AROUND 210
PM...WASHINGTONVILLE AROUND 215 PM...JERSEYTOWN AROUND 220
PM...MILLVILLE AROUND 225 PM AND ORANGEVILLE AROUND 230 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 198 AND 240...I-180 BETWEEN MILE MARKERS 1
AND 5.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...STATE ROAD 45.
LAT...LON 4094 7633 4091 7708 4108 7710 4109 7698
4110 7697 4117 7636
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, May 14, 2:59 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT FRI MAY 14 2010
PAZ024>026-141945-
BLAIR PA-CAMBRIA PA-HUNTINGDON PA-
259 PM EDT FRI MAY 14 2010
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR...CENTRAL CAMBRIA
AND NORTHWESTERN HUNTINGDON COUNTIES...
AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR NANTY-GLO...MOVING
EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LILLY...LORETTO...CASSANDRA...AND CHEST
SPRINGS AROUND 305 PM...TUNNELHILL...GALLITZIN...AND ASHVILLE AROUND
310 PM...HORSESHOE CURVE AROUND 315 PM...HOLLIDAYSBURG AND
DUNCANSVILLE AROUND 320 PM.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 24 AND 45.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ROUTE 422...ROUTE 522...STATE ROAD 453.
LAT...LON 4057 7881 4070 7788 4045 7787 4042 7790
4040 7787 4034 7787 4041 7882
EXPERIMENTAL
FORECASTER: DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:11 AM EDT | Special Weather Statement | CTP | Elk | 49 min |
| May 14, 3:33 AM EDT | Special Weather Statement | CTP | Warren | 27 min |
| May 14, 5:47 AM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Elk | 28 min |
| May 14, 6:04 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 41 min |
| May 14, 6:35 AM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| May 14, 9:00 AM EDT | Special Weather Statement | CTP | Bedford | 45 min |
| May 14, 11:50 AM EDT | Special Weather Statement | CTP | Bedford, Franklin | 25 min |
| May 14, 12:52 PM EDT | Special Weather Statement | CTP | Cumberland | 23 min |
| May 14, 1:10 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| May 14, 1:58 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Union | 32 min |
| May 14, 2:59 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 46 min |
| May 14, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 41 min |
| May 14, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon | 41 min |
| May 14, 3:32 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 58 min |
| May 14, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 70 min |
| May 14, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry, Schuylkill | 57 min |
| May 14, 4:35 PM EDT | Special Weather Statement | CTP | Somerset | 25 min |
| May 14, 4:40 PM EDT | Special Weather Statement | CTP | Fulton | 35 min |
| May 14, 4:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 22 min |
| May 14, 4:58 PM EDT | Tornado Warning | CTP | Cumberland | 32 min |
| May 14, 5:05 PM EDT | Special Weather Statement | CTP | Bedford | 25 min |
| May 14, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 45 min |
| May 14, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 31 min |
| May 14, 5:30 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| May 14, 5:36 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| May 14, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, York | 64 min |
| May 14, 6:00 PM EDT | Special Weather Statement | CTP | Adams | 30 min |
| May 14, 6:00 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 75 min |
| May 14, 6:09 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| May 14, 6:12 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| May 14, 6:24 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 51 min |
| May 14, 6:55 PM EDT | Special Weather Statement | CTP | Adams | 35 min |
| May 14, 7:16 PM EDT | Special Weather Statement | CTP | York | 29 min |
| May 14, 7:26 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
| May 14, 7:42 PM EDT | Special Weather Statement | CTP | Blair | 33 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.